The Open UniversitySkip to content
 

The resolution of the anti-Pasch conjecture

Grannell, M. J.; Griggs, T. S. and Whitehead, C. A. (2000). The resolution of the anti-Pasch conjecture. Journal of Combinatorial Designs, 8(4) pp. 300–309.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1002/1520-6610(2000)8:4%3C300::AID-JCD7%3E3.0.CO;2-R
Google Scholar: Look up in Google Scholar

Abstract

We show that an anti-Pasch Steiner triple system of order $v$ exists for $v\equiv 1$ or 3 (mod 6), apart from $v=7$ and 13.

Item Type: Journal Article
ISSN: 1063-8539
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 22785
Depositing User: Mike Grannell
Date Deposited: 18 Aug 2010 13:33
Last Modified: 02 Dec 2010 21:02
URI: http://oro.open.ac.uk/id/eprint/22785
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk